# SDR SWAA2022021757344

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,334 hours, 29,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE #5 BEAM OF THE FWD SERVICE DOOR / FWD SERVICE DOOR #5 BEAM WAS REMOVED & REPLACED ON CUSTOMER RO# 0520055-COR
